# SDR DJF2008F00016

- Difficulty date: October 2, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N828LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258461
- Aircraft time: 8,296 hours, 5,261 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Cooling Turbine
- Part number: 22054903
- Part serial: 79447
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AFTER LANDING IN KMLB THAT THE CABIN AUTO/MANUAL TEMP CONTROL WAS INOP.  THE DUCT OVHT LIGHT ILLUMINATED AND THE CABIN FILLED WITH ENVIRONMENTAL SMOKE.  MAINTENANCE FOUND THE COOLING TURBINE FAILED.  COOLING TURBINE WAS REPLACED.
